MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF LNR 28ID 20 DEG SZ F; PRSTHSS,HIP,SEMICONSTRAIND,METAL/POLYMER,POROUS UNCMNTD

SMITH & NEPHEW, INC. REF LNR 28ID 20 DEG SZ F; PRSTHSS,HIP,SEMICONSTRAIND,METAL/POLYMER,POROUS UNCMNTD
Catalog Number 71742854
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to liner wear.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.

Brand Name
REF LNR 28ID 20 DEG SZ F
Common Device Name
PRSTHSS,HIP,SEMICONSTRAIND,METAL/POLYMER,POROUS UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6876799
Report Number1020279-2017-00759
Device Sequence Number13577209
Product Code LPH
UDI-Device Identifier03596010232274
UDI-Public03596010232274
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1994
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2006
Device Catalogue Number71742854
Device Lot Number51202515A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
427818 LOT UNKNOWN; MH0002 LOT UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient Weight60